# SDR CA050216003

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 1,313 hours
- Engine: Allsn AE3007C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 67410172
- Condition: Corroded
- Location: Mlg
- Component: Mlg, Cessna
- Component part number: 67410252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MLG TRAILING LINK WAS REMOVED FOR TREATING MINOR CORROSION THE LINK PIN WAS FOUND CORRODED INSIDE AT THE LOCK NUT END.  THE LINK PIN IS OPEN AT THE IB END WHEN INSTALLED AND HAD ACCUMULATED SAND AND OTHER DEBRIS AND WATER CAUSING THE CORROSION. THE NEW LINK PIN THAT WAS INSTALLED IS CLOSED AT THE IB END AND FITTED WITH A GREASE NIPPLE.  THE LINK PIN IS FILLED WITH GREASE AFTER INSTALLATION TO PREVENT THIS PROBLEM FROM REOCCURRING.
